Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe hairfall, not genetic, masturbate once a week. Inter-related? Solution?

Hello Doctor, I am Nagaraj. I am 25 years old. My problem is hairfall. From the age 20 i use to mastribution but not regularly means once in a week. Now i am looking old and my head is too bald. Whether mastribution is lead to hair fall? Even i cannot say its genetic problem because my grandpa and father are good even at the age 50. can u give any solution for me to stop hair fall and growth? please advise me?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your masturbation habit has noting to do with your hair loss.
Your hair loss is due to lack of nourishment.
You should take multi vitamin tablets daily with vitamin E content for at least 6-8 months.
You should also consume more leafy vegetables like spinach.
Sprouts of cereals is also a good option.
Avoid junk food & any treatment to hair
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor